Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 6, Issue 5 (Jan 1998)

Issues

On the theory of reproducing kernel Hilbert spaces

A. G. RAMM
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1998.6.5.515

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1998.6.5.515.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Fabio Anselmi, Lorenzo Rosasco, and Tomaso Poggio
Information and Inference, 2016, Volume 5, Number 2, Page 134

Comments (0)

Please log in or register to comment.
Log in